# SDR FDEA201205031730

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 53,870 hours, 17,500 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND, FOUND RT FUSELAGE LANDING LIGHT MISSING, AND WIRING TO LIGHT EXPOSED.  PULLED AND TAGGED RT LANDING LT CONTROL & LAMP  CB'S.  FOUND NO EVIDENCE OF  DAMAGE TO ACFT FROM MISSING LANDING LIGHT.   REPLACED LANDING LIGHT ASSY IAW AMM 33-41-00-2.  CHECKED GOOD.
